Skip to Content
Join the 'Brain Zap' group to help and get support from people like you.

Brain Zap Questions

Related terms: Brain Shock, Brain Shiver

We found 14 questions associated with the 'Brain Zap' topic.

Can Buspar cause Brain Zaps?

I ve been taking Buspar (10mg 3x a day) for about 3 months now for anxiety. It took the medication a few weeks before it started working and it gave me headaches for a few weeks but after that I thought everything was fine. Now, in the last week I ve been experiencing these "brain zaps"... read more

Cymbalta - What can be done to stop the brain zaps as I titrate off of cymbalta?

I am trying to get off of cymbalta after taking it for 10 years @ 120mg a day. Yes, I was prescribed cymbalta 60mg bid. Now missing a single days dose and I start getting zaps 24 hours later until the dip in systemic exposure (AUC) is recovered. If I miss two or three days (due to cost) I become... read more

Buspirone - Just started Buspar today for anxiety issues and panic attacks?

I don't take any other meds for anxiety, just Exforge for hypertension. I'm reading these reviews and wondering what "brain zaps" are. I'm a lot nervous about taking this and I am worried about what I can expect as side effects.

I've been off Cymbalta 45 days. Zaps gone, but have profound depression. Success stories, anyone?

I was on opiods for pain, but the withdrawal did not even come close to what I am going through with Cymbalta. The brain zaps and rapid moods swings have diminished to almost zero, but I am left with a profound depression, unlike anything I have experienced. I am determined to succeed. I am also... read more

What are "brain zaps" that everyone mentions as a withdrawal effect from venlafaxine/Effexor?

I have taken venlafaxine 37.5 mg for 3 months to help my anxiety. It worked well until about a month ago. I started getting nauseous, dizzy and headache an hour after taking. My nurse practitioner told me I should go off it. I asked about tapering off and she said to take one every other day for a... read more

I am having Lexapro withdrawal symptoms 3 months after terminating - will it get better?

I was on Lexapro for 1.5 years at 10mg. Upon discontinuing the medication I entered a state of constant dysphoria and brain fog. I also have the classic brain zaps and excessive sweating but I can live with those. It has been three months and I have slowly been getting better, but still suffering... read more

Do I have to wean off Cymbalta to get on Lexapro, or can I just stop cymbalta and start Lexapro?

I have been on Cymbalta 60mg for several years. It's starting not to help anymore with depression. Someone suggested I switch to Lexapro but I tried to wean off the Cymbalta and have terrible brain zaps and dizziness with panic attacks so I'm still on it. I wasn't told about the... read more

Venlafaxine - does venlafaxine cause more anxiety at first?

Was on 75mg for week than upped to 150mg 3 weeks ago iv still got brain zaps like pins needles in my head and iv still got anxiety how long will or do they take to work thanks

How do I stop taking mirtazapine. Gradually or abruptly?

I have been taking paroxetine for about 5 years 10mg daily. I have weaned myself off this medicine slowly but I still get these “brain zaps” on a daily basis. I need to take antidepressants my doctor prescribed mirtazapine. Am I likely to go through the same things?

Prozac causing brain zaps?

I just started 10mg generic Prozac for my depression. I took the pill then 6 hours later I had a brain zap feeling that triggered a panic attack. I sat there on the couch slapping my face and rocking back and forth for like 10 minutes still filled with fear. I felt honestly so disconnected with my... read more

Brain shocks and facial nerve problems?

I've been taking a medication escitalopram 20mg. Its causing brain shocks every day now. I've been taking this medication now for 6 months or so. The shocks have started a couple months ago. Its also causing facial nerve spasms on my face. I'm not sure if its the medication or... read more

Help with Pristiq withdrawals?

I’m on day 4 of stopping Pristiq and I’ve never felt so awful, brain zaps, dizziness, helplessness etc. Please someone tell me this will stop soon. I was only on 50mg for about 4 months. Doctor suggested cold turkey and should only have effects for a few days but it is getting worse,... read more

BuSpar - brain zaps?

Hi all. My dr prescribed this medication for me today and I was reading your reviews and alot were saying it caused brain zaps? What is that? Thank you for your help!

Ask a Question

Want to post your own question to this support group? You'll need to first create an account with Drugs.com (or sign in to your existing account).